# SDR 2008FA0000628

- Difficulty date: July 22, 2008
- Submitted: September 18, 2008
- Operation: General aviation
- Aircraft: N6638D
- Make and model: Beech 76
- Aircraft serial: ME268
- Engine: Lyc O360*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 10516000015
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 9,976 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLAP OB HINGE BRACKET, SEVERE CORROSION AT IB AND OB SUPPORT RIBS, WHERE HINGE BRACKET PIN FLAP. UNABLE TO PERFORM VISUAL INSPECTION OF AREA AS DAMAGE IS CONCEALED INSIDE OF SKIN.  (K)
